# SDR AALA20111205AFW04

- Difficulty date: December 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER 35 LEFT HAS CORROSION AT STATION 434.  INSTALLED STRINGER SPLICE ON 35 LEFT FROM STATIONS 420 TO 440 PER SRM 53-30-03-2R.
